# SDR DALA2025091206741

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 77,889 hours, 33,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND SEAT ROW 45DEF EMERGENCY LIGHT MISSING.   FOUND LIGHT DETACHED FROM SEAT 45DEF. INSTALLED NEW HARDWARE REF B757 AMM 33-51. OPS CHECK GOOD. (6541232)
